Submit a question to our community and get an answer from real people.
Submit

what happens if a bipolar person stops taking his medication?

and then starts taking it again like a year later

Report as

The medication may be out-dated, which could result in a case of "food poisoning".

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Talk to your doctor

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Well. He'll be more bipolar if he stops taking his meds. But I wouldn't start taking them regularly again until a doctor says so.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

they will more likely to act out and don't ever stop taking it unless doctor/physciatrist says otherwise take it from me i have a diagnose of bipolar since i was 5

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Not enough info to answer appropriately. Has the individual been off of the bipolar meds for a year with the guidance of a physician? If not, then why is patient considering taking meds now? Best answer would be to get the individual to the doctor, new meds as indicated. My sister is bi polar. Getting a person with this diagnosis on the right meds is crucial for the patient's well being.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I turn into a very unpleasant person. I don't even like myself.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches